Alert archive / North Carolina / Tornado Warnings in 2020
Tornado Warning 27, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Dec 24, 2020, 9:39 PM EST for Dare County, Hyde County, North Carolina. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2020, 9:39 PM EST (02:39 UTC)
- Expired
- Dec 24, 2020, 10:00 PM EST
- In force
- 21 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Dare County, NC, Hyde County, NC
The radar
The Morehead City radar (KMHX), 101 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 24, 2:19 PM EST | Tornado Watch | SPC | 9 hr |
| Dec 24, 9:38 PM EST | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 507 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 498 m²/s²
- 0-3 km storm-relative helicity
- 533 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.5
The text
As transmitted.
628
WFUS52 KMHX 250239
TORMHX
NCC055-095-250300-
/O.NEW.KMHX.TO.W.0027.201225T0239Z-201225T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
939 PM EST Thu Dec 24 2020
The National Weather Service in Newport has issued a
* Tornado Warning for...
Southeastern Hyde County in eastern North Carolina...
South central Dare County in eastern North Carolina...
* Until 1000 PM EST.
* At 938 PM EST, a severe thunderstorm capable of producing a tornado
was located near Ocracoke Lighthouse, or 19 miles east of Cedar
Island, moving north at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Portsmouth Village, Ocracoke Lighthouse and Ocracoke Ferry
Terminal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
&&
LAT...LON 3497 7587 3492 7596 3498 7612 3542 7596
3538 7584 3531 7590 3535 7575 3532 7565
TIME...MOT...LOC 0238Z 201DEG 55KT 3504 7598
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
RTE1 follow-up statement
888
WWUS52 KMHX 250259
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
959 PM EST Thu Dec 24 2020
NCC055-095-250309-
/O.EXP.KMHX.TO.W.0027.000000T0000Z-201225T0300Z/
Hyde NC-Dare NC-
959 PM EST Thu Dec 24 2020
...THE TORNADO WARNING FOR SOUTHEASTERN HYDE AND SOUTH CENTRAL DARE
COUNTIES WILL EXPIRE AT 1000 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3497 7587 3492 7596 3498 7612 3542 7596
3538 7584 3531 7590 3535 7575 3532 7565
TIME...MOT...LOC 0258Z 201DEG 55KT 3532 7585
$$
RTEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Dec 24, 9:33 PM EST, 6 minutes earlier.
Area forecast discussion, Dec 24, 9:33 PM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
933 PM EST Thu Dec 24 2020
.SYNOPSIS...
A strong cold front will provide a period of impactful weather
Christmas Eve into Christmas morning. Then, cold high pressure
will build back in late week and through the weekend. A mostly
dry cold front will cross the area late Monday, and then high
pressure will rebuild mid next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 930 PM Thu...No major changes with this update.
***The entire area is now under tornado WATCH 518 until 10 PM.
Note, the severe threat will extend past 10 PM and a new Watch
will likely be issued***
Widespread showers and scattered thunderstorms are occurring
across coastal Eastern NC this evening. The strongest storms are
occurring just south of the Outer Banks where several strong
meso-cyclones have been observed. These cells will pose a
tornado threat to coastal areas, especially the Outer Banks for
the next couple of hours. Further inland, a broken line of
thunderstorms was moving into the coastal plain. This line has
the potential to become better organized and produce a damaging
wind threat as it crosses Eastern NC where dewpoints are in the
mid 60s. Therefore a new Watch will likely be issued in the next
hour. A tornado threat will also exist on broken segments along
the line. Will continue to leave mention of damaging winds in
the forecast and highlight tornado potential via social media.
Please help us spread the message of having multiple ways to
receive warnings, as the threat continues past when folks may be
headed to bed.
As PWATS climb through evening, periods of heavy rain are also
possible. In addition, we will remain quite windy through 08Z,
with a strong low level jet. Stronger winds have been able to
mix down after dark with several wind gusts to 50-60 mph being
recorded along the coast. High Wind Warnings and Wind Advisories
remain remain up for the entire area to account for this.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
As of 1230 Thu...As mentioned above this will be short and
brief, to get ready for the impending weather.
Behind the line of storms tonight, wind shift quickly to the
WSW and usher in strong CAA. Expecting temps to drop sharply
behind the front by a magnitude of around 20-30 degrees, with
early morning lows in the mid 30s inland and low 40s along the
coast. A few lingering stratiform showers are possible as well
very early Friday. The HRRR, and to a somewhat lesser extent
some other hi resolution guidance, continues to show the
possibility of flurries over much of the area after 15Z. No
concerns with accums, with surface temps well above freezing and
boundary layer temps in the mid to upper 30s. Thought the trend
was worth a mention in the forecast, given the briefing from
the overnight crew. We did word it as slight chance scattered
flurries, with sprinkles or a mix there of along the coast with
warmer boundary layer temps. Increased clouds a tad, but we will
likely average out a mix of sun and clouds.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
As of 340 AM Thurs...An exceptionally cold upper trough will
remain over the region Saturday with well below normal
temperatures expected. Then, moderating high pressure moves in
Sunday and Monday, with a mostly dry cold front expected to pass
through the area Tuesday morning. High pressure then builds
back in over the area Wednesday.
Friday night/Saturday...Low level heights will hit rock bottom
Christmas night, and with skies mostly clear this will bring the
coldest air of the season to Eastern NC. Expect lows reaching
the upper teens to low 20s inland, and the mid to upper 20s
along the coast. With a persistent breeze continuing, we could
see some single digit wind chills early Saturday morning.
Then on Saturday, much below average temps will continue, though the
upper level trough will depart and heights will build through the
day. Highs are only expected to reach the mid to upper 30s, with
wind chills remaining in the 20s all day.
Sunday and Monday...Moderating high pressure will move in from the
SW early Sunday, leading to continued dry weather Sunday and Monday,
with a rebound to near normal temperatures Sunday and highs into the
upper 50s to low 60s Monday. A mostly dry cold front is expected to
cross the area late Monday night or early Tuesday morning, bringing
with it breezy conditions and cooler temps.
Tuesday and Wednesday...Behind this front high pressure will build
in from the north with cooler temps in the 50s expected.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
Short Term /through 18Z Fri/...
As of 630 PM Thu...Poor flying conditions thru about 06z with
bouts of shra/tsra and gusty winds. Strong cold front wl
approach thru this evening then move offshore overnight. Strong
S winds gusting aoa 30 kts expected thru the evening ahead of
front. Several rounds of shra and a few tsra expected that will
lead to frequent periods of sub VFR conditions. A strong storm
is poss with very gusty winds and even an isold tor threat. Best
low lvl jet crosses this evening and will show LLWS for this
period. After 06Z deeper moisture pushes E as front crosses with
westerly flow and precip ending resulting in cigs mainly in the
VFR range. SW to W winds will remain gusty thru Fri morn with
clouds sct out Fri later in morn.
Long Term /Friday afternoon through MONDAY/...
As of 400 AM Thurs...Mostly VFR conditions expected for this
period with high pressure over the area. Some gusty SW winds
will continue Friday which, could have some impacts at
terminals.
&&
.MARINE...
Short Term /through Friday/...
As of 930 PM Thu...No sig changes to previous forecast with
high impact period of weather causing dangerous marine
conditions Christmas Eve into Christmas Day across all our
waters.
Strong winds will continue ahead of a strong cold front, with
winds now S 35-45 kts, with gusts peaking close to 55-60 kts
over the Gulf Stream. Seas in excess of 15 ft have been reported
at the offshore buoys. Storm Warnings remain in effect for all
coastal waters and the Pamlico Sound with Gales for all
remaining waters. Behind the cold front early Friday morning,
winds will turn to the WSW at 25-35.
Seas are already in excess of 15 feet, and peak near 20 ft
overnight. Seas then subside to 8-15 ft prior to daybreak.
Storm force conditions will end early Christmas morning,
however Gale force winds are expected to continue through at
least early afternoon.
Long Term /Friday night through Sunday/...
As of 400 AM Thurs...After that winds become mostly west at
15-25 kts, and seas come down to 5-8 ft early Saturday morning
after starting out 8- 14 ft Christmas morning. Winds will be WNW
10-20 kts Saturday with seas 4-7 ft, and then winds really drop
out on Sunday becoming light and variable with seas dropping to
2-4 ft. Southerly winds will strengthen Monday to 10-15 kts,
and seas build slightly to 3-5 ft.
&&
.TIDES/COASTAL FLOODING...
As of 400 PM Thurs...Confidence continues to increase that
minor to moderate coastal flooding will occur across a large
portion of Eastern NC ahead of a very strong cold front. A
Coastal Flood Warning continues for the Outer Banks, and for
Beaufort and Hyde Counties. Coastal Flood Advisories also
continue for areas along the Crystal Coast, and adjacent to the
NNE Pamlico Sound, and eastern Albemarle Sound. Strong southerly
winds will reach Gale to Storm Force late today and tonight,
then shift to the WSW Friday. Water level rises will be highest
across areas adjacent to the northern (and eastern) Pamlico
Sound, and up the Pamlico and Pungo Rivers initially. There is
potential for 2-4 ft AGL inundation, mainly along the Outer
Banks, and also locations adjacent to the Pamlico and Pungo
Rivers as water funnels up into these areas. Elsewhere, minor
coastal flooding is likely for the Crystal Coast (Bogue Sound
and lower White Oak River), the Bay River, and western Pamlico
Sound. Behind the front, winds will turn to the southwest which
will focus the highest water over the Outer Banks north of Cape
Hatteras.
There is also the potential for moderate to significant ocean
overwash and beach erosion, mainly between Oregon Inlet and Ocracoke
Island through Friday afternoon. Highway 12 will likely be
impacted and portions could be impassable at times, especially
during high tide. Wave guidance shows seas just off the coast
building to 10-15+ ft with periods of 9-11 seconds which would
result in wave runup resulting in the potential for moderate to
sig ocean overwash.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...High Surf Advisory until 11 AM EST Friday for NCZ195-196-199.
Coastal Flood Advisory until 11 AM EST Friday for NCZ047-094-
195-196-199.
Wind Advisory until 4 AM EST Friday for NCZ029-044>047-079>081-
090>092-094-193>196-198-199-203.
Coastal Flood Warning until 4 PM EST Friday for NCZ203>205.
High Surf Advisory until 4 PM EST Friday for NCZ203>205.
Coastal Flood Warning until 11 AM EST Friday for NCZ080-081.
High Wind Warning until 4 AM EST Friday for NCZ204-205.
MARINE...Gale Warning until 4 AM EST Friday for AMZ131-136-137-230-231.
Storm Warning until 4 AM EST Friday for AMZ135-150-152-154-156-
158.
&&
SYNOPSIS...MHX
NEAR TERM...EH/JME
SHORT TERM...EH
LONG TERM...SGK
AVIATION...RF/JME/SGK
MARINE...EH/JME/SGK
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Dec 24, 2:52 PM EST, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 252 PM EST Thu Dec 24 2020 NCZ029-044-079-090-091-252000- Martin-Pitt-Greene-Duplin-Lenoir- 252 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Arctic airmass will force Friday night lows into the upper teens to low 20s across the area. In combination with breezy winds, wind chill values will drop to around 10-15 degrees overnight Friday into early Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary. NCZ203-252000- Northern Outer Banks- 252 PM EST Thu Dec 24 2020 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EST FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Tornado Watch. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. High Surf Advisory. Arctic airmass will force Friday night lows into the upper teens to low 20s across the area. In combination with breezy winds, wind chill values will drop to around 10-15 degrees overnight Friday into early Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary. NCZ080-081-252000- Beaufort-Mainland Hyde- 252 PM EST Thu Dec 24 2020 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 11 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary. NCZ045-046-092-193-194-198-252000- Washington-Tyrrell-Jones-Northern Craven-Southern Craven- Inland Onslow- 252 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Arctic airmass will force Friday night lows into the upper teens to low 20s across the area. In combination with breezy winds, wind chill values will drop to around 10-15 degrees overnight Friday into early Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary. NCZ047-094-252000- Mainland Dare-Pamlico- 252 PM EST Thu Dec 24 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary. NCZ195-196-199-252000- West Carteret-East Carteret-Coastal Onslow- 252 PM EST Thu Dec 24 2020 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Surf Advisory. Coastal Flood Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary. NCZ204-205-252000- Ocracoke Island-Hatteras Island- 252 PM EST Thu Dec 24 2020 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EST FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY... ...TORNADO WATCH 518 IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. Tornado Watch. High Surf Advisory. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. High Surf Advisory. Arctic airmass will force Friday night lows into the upper teens to low 20s across the area. In combination with breezy winds, wind chill values will drop to around 10-15 degrees overnight Friday into early Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call or send in storm reports as necessary.
In the hours before
Local storm report, Dec 24, 8:57 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
857 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM NON-TSTM WND DMG 2 WSW WILDWOOD 34.73N 76.86W
12/24/2020 CARTERET NC PUBLIC
LARGE TREE FELL ONTO A BRICK RETAINING WALL
AND INTO HWY 24.
&&
MLThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:23 PM EST | Tornado Warning | MHX | Dare | 16 min |
| Dec 24, 7:27 PM EST | Special Marine Warning | MHX | 33 min | |
| Dec 24, 7:30 PM EST | Special Marine Warning | MHX | 30 min | |
| Dec 24, 7:32 PM EST | Tornado Warning | MHX | Dare, Hyde | 28 min |
| Dec 24, 8:00 PM EST | Special Marine Warning | MHX | 30 min | |
| Dec 24, 8:03 PM EST | Special Marine Warning | MHX | 27 min | |
| Dec 24, 8:04 PM EST | Special Marine Warning | MHX | 26 min | |
| Dec 24, 8:17 PM EST | Tornado Warning | MHX | Dare, Hyde | 13 min |
| Dec 24, 8:29 PM EST | Special Marine Warning | MHX | 46 min | |
| Dec 24, 9:34 PM EST | Special Marine Warning | MHX | 41 min | |
| Dec 24, 10:22 PM EST | Severe Thunderstorm Warning | MHX | Beaufort, Greene, Lenoir, Martin, Pitt | 38 min |
| Dec 24, 10:27 PM EST | Special Marine Warning | MHX | 33 min | |
| Dec 24, 10:39 PM EST | Severe Thunderstorm Warning | MHX | Carteret, Craven, Duplin, Jones, Onslow | 66 min |
| Dec 24, 10:55 PM EST | Special Marine Warning | MHX | 50 min | |
| Dec 24, 11:32 PM EST | Severe Thunderstorm Warning | MHX | Dare, Hyde | 58 min |
| Dec 24, 11:53 PM EST | River Flood Warning | MHX | Pitt | 21 days |
| Dec 25, 1:30 AM EST | Gale Warning | MHX | 13 hr | |
| Dec 25, 1:30 AM EST | Small Craft Advisory | MHX | 35 hr | |
| Dec 25, 6:10 AM EST | River Flood Warning | MHX | Greene, Lenoir, Pitt | 20 days |
Nearby
Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.